# SDR USAA2013040500007

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2114
- Condition: Inoperative
- Location: Cabin
- Part time: 45,583 hours, 18,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

2S CHECK - INOPERATIVE EPSU AT EMERGENCY RIGHT AREA.  REPLACED EPSU AT EMERGENCY EXIT RIGHT IAW AMM33-51-38-400-001-A.  PERFORMED BITE TEST IAW AMM 33-51-38-400-001-A OK.
